About Me: Male, 33, Old Saybrook, CT, member since Sep 2010
I was diagnosed with Lyme Disease and was treated with one month of anti-biotic but still had Migraines and dizzy spells. Months later I developed Tackycardia and severe Vasovagal Syncope but was inconclusive for Lyme Disease in my blood. I had a Spinal Tap and my spi
[More]nal fluid was positive for Lyme. The DNA test done on my spinal tap took months to get the results back. By the time I got my second round of treated more than 6 months had passed from the first round of treatment. I still suffer from muscle spasms, severe migraines, intolerence to heat, sweats followed by chills, anxiety, panic attacks, shakey hands and feet, muscle weakness, irregular heartrate, low blood pressure, syncope, dizzy spells, nausia, fatique, and neurological problems such as numbness in my hands and feet and trouble seeing and trouble speaking that comes and goes and last for only an hour to as long as a week. I am curently on a beta-blocker wich helps for some symptoms but not all of them.
In one of your posts you mentioned that you have hyperadrenergic POTS... I'm 99% positive this is the type of POTS I have but I haven't seen a doctor yet who even knows what that is. It's only from my own research and symptoms and interpretation of test results that I have come to this conclusion.
I'm curious if you can tell me, besides having a doctor actually tell you this specific diagnosis, were/are there any specific things/symptoms/anything that you can attribute to the hyperadrenergic variation or that clearly led you to that diagnosis?
Thanks for your help!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.